- Previous Article
- Next Article
- Table of Contents
SIAM Journal on Control and Optimization, Vol.57, No.5, 3571-3602, 2019
OPTIMAL DISTRIBUTED CONTROL OF A STOCHASTIC CAHN-HILLIARD EQUATION
We study an optimal distributed control problem associated to a stochastic Cahn-Hilliard equation with a classical double-well potential and Wiener multiplicative noise, where the control is represented by a source term in the definition of the chemical potential. By means of probabilistic and analytical compactness arguments, existence of a relaxed optimal control is proved. Then the linearized system and the corresponding backward adjoint system are analyzed through monotonicity and compactness arguments, and first-order necessary conditions for optimality are proved.
Keywords:stochastic Cahn-Hilliard equation;phase separation;optimal control;linearized state system;adjoint state system;first-order optimality conditions